# SDR SWAA2019082836384

- Difficulty date: August 22, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5800
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 232SF LOWER SURFACE WAS CRACKED ON INBOARD EDGE, 40 INCHES FROM AFT EDGE, BETWEEN BS 537.45 & 727B.   REPAIRED THE FLOORBOARD IAW SRM.
